Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Rigidity theorems for Hénon maps—II

Tom 253 / 2021

Sayani Bera Fundamenta Mathematicae 253 (2021), 1-16 MSC: Primary 32H50; Secondary 32H02, 37F50. DOI: 10.4064/fm728-6-2020 Opublikowany online: 17 November 2020

Streszczenie

The purpose of this note is to explore further the rigidity properties of Hénon maps from [S. Bera et al., Eur. J. Math. 6 (2020)]. For instance, we show that if $H$ and $F$ are Hénon maps with either the same Green measure ($\mu _H=\mu _F$), or the same filled Julia set ($K_H=K_F$), or the same Green function ($G_H=G_F$), then $H^2$ and $F^2$ have to commute and they share the same non-escaping sets. Further, we prove that assigning to an Hénon map $H$ its Green measure $\mu _H$, or its filled Julia set $K_H$, or its Green function $G_H$ is locally injective in the space of Hénon maps (with the topology of uniform convergence on compact sets).

Autorzy

  • Sayani BeraSchool of Mathematical and Computational Science
    Indian Association for the Cultivation of Science
    Kolkata, West Bengal 700032, India
    e-mail
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek